# SDR AALA202103035096

- Difficulty date: January 12, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N196UW
- Make and model: Airbus A321-211
- Aircraft serial: 3879
- Aircraft time: 38,639 hours, 15,143 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5323478120000
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: UPPER EXTERIOR FUSELAGE SKIN PANEL WORN AT THE PCS TIMING ANTENNA LOCATION BETWEEN FR  33 AND FR 34, BETWEEN S1L AND S1R. REPAIRED SKIN PER EA 325341.
